# SDR 08FDEA02295

- Difficulty date: June 17, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N395FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46629
- Aircraft time: 77,408 hours, 31,993 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6010965
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT SEAT TRACK HAS DAMAGED AREAS AT F/S 735-755 LBL8 EVALUATED AND FOUND OUT OF LIMITS.  REMOVED FLOOR PANELS AND SEAT TRACK.  FABED NEW TRACK AND SPLICE ON TRAVELERS T8/744729,T8/744769, T8/744782.  INSTALLED NEW TRACK AND SPLICES AND REINSTALLED FLOOR PANELS ALL IAW SRM 51-31-01, 53-70-00 FIG 5.  REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
